# SDR CALA2025110911026

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 118,867 hours, 12,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 800 Epas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EPAS BATTERY NO INDICATION OF GREEN LIGHT. REMOVED AND REPLACED R1 EPAS BATTERY REF AMM:52-11-20/401 OPERTIONAL CHECKS GOOD.
